# SDR FDEA202111022730

- Difficulty date: November 2, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 85,134 hours, 16,339 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC050123
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING-OUTBOARD FLAP ASSEMBLY. INBOARD FORWARD HINGE (WING SIDE)   INBOARD ACTUATOR LUG BORE CORROSION. CORROSION AT LEFT HAND WING-OUTBOARD FLAP ASSEMBLY. INBOARD FORWARD HINGE   (WING SIDE) INBOARD ACTUATOR LUG BORE (#8 HOLE) REWORKED AND FOUND EXCEED   LIMIT AS PER MD-11 CMM57-44-08.OVERSIZED BUSHING FABRICATED BY MACHINING AND   INSTALLED AS PER MD-11 CMM57-44-08 AND EA#1-5750-T0365244 PART 1 STEP 2E AND STEP   2.TITLE:WINGS-FLIGHT SURFACES -EO1-5750-7-5002-LEFT HAND WING OUTBOARD FLAP.   INBOARD FORWARD HINGE (WING SIDE)-CORROSION REPAIR . REPAIR CLASSIFIED AS MINOR   PER GMM6-2-100.REFER TO SNRM N00488 ATTACHED EA#1-5750-T0365244 PART 1 FOR   DETAILS.
